Some discrete representations of q -classical linear forms.

Kamech, Olfa Feriel; Merji, Manoubi

Applied Mathematics E-Notes [electronic only] (2009)

  • Volume: 9, page 34-39
  • ISSN: 1607-2510

How to cite


Kamech, Olfa Feriel, and Merji, Manoubi. "Some discrete representations of -classical linear forms.." Applied Mathematics E-Notes [electronic only] 9 (2009): 34-39. <>.

author = {Kamech, Olfa Feriel, Merji, Manoubi},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {34-39},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Some discrete representations of -classical linear forms.},
url = {},
volume = {9},
year = {2009},

AU - Kamech, Olfa Feriel
AU - Merji, Manoubi
TI - Some discrete representations of -classical linear forms.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2009
PB - Department of Mathematics, Tsing Hua University
VL - 9
SP - 34
EP - 39
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.